- -

F-supercontinuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

F-supercontinuous functions

Show simple item record

Files in this item

dc.contributor.author Kohli, J.K. es_ES
dc.contributor.author Singh, D. es_ES
dc.contributor.author Aggarwal, Jeetendra es_ES
dc.date.accessioned 2017-09-06T11:49:12Z
dc.date.available 2017-09-06T11:49:12Z
dc.date.issued 2009-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/86551
dc.description.abstract [EN] A strong variant of continuity called ‘F-supercontinuity’ is introduced. The class of F-supercontinuous functions strictly contains the class of z-supercontinuous functions (Indian J. Pure Appl. Math. 33 (7) (2002), 1097–1108) which in turn properly contains the class of cl-supercontinuous functions ( clopen maps) (Appl. Gen. Topology 8 (2) (2007), 293–300; Indian J. Pure Appl. Math. 14 (6) (1983), 762–772). Further, the class of F-supercontinuous functions is properly contained in the class of R-supercontinuous functions which in turn is strictly contained in the class of continuous functions. Basic properties of F-supercontinuous functions are studied and their place in the hierarchy of strong variants of continuity, which already exist in the mathematical literature, is elaborated. If either domain or range is a functionally regular space (Indagationes Math. 15 (1951), 359–368; 38 (1976), 281–288), then the notions of continuity, F-supercontinuity and R-supercontinuity coincide. es_ES
dc.description.sponsorship This research was partially supported by University Grants Commission, India.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject z-supercontinuous function es_ES
dc.subject F-supercontinuous function es_ES
dc.subject Functionally regular space es_ES
dc.subject Functionally Hausdorff space es_ES
dc.subject F-completely regular space es_ES
dc.subject F-quotient topology es_ES
dc.title F-supercontinuous functions es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-06T11:22:55Z
dc.identifier.doi 10.4995/agt.2009.1788
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Kohli, J.; Singh, D.; Aggarwal, J. (2009). F-supercontinuous functions. Applied General Topology. 10(1):69-83. doi:10.4995/agt.2009.1788. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2009.1788 es_ES
dc.description.upvformatpinicio 69 es_ES
dc.description.upvformatpfin 83 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 10
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder University Grants Commission, India


This item appears in the following Collection(s)

Show simple item record